# SDR YENA2024071100956

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 77,507 hours, 27,885 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON UPPER SKIN BTW FR41/FR42 LH SIDE CENTER TANK AREA IN PASS ENGER CABIN; (RESOLVED ON W/O: 1308674 TASKCARD: NR-00050) REF AEROMAN N/R 2024-298788, REMOVED CORROSION MECHANICALLY LOCATED ON UPPER SKIN BTW FR41/FR42 LH SIDE CENTER TANK AREA IN PASSENGER CABIN. IAW A320 SRM 51-74-00. EVALUATED REWORK LOC. UPPER SKIN BTW FR41/FR42 LH SIDE CENTER TANK AREA IN PASSENGER CABIN AND FOUND WITHIN LIMITS I.A.W. A320 SRM 57-11-11-283-001 PARAGRAPH 2.A STEP (9) FIG.001. THIS REPAIR IS CLASSIFIED AS CATEGORY A  AND NO FURTHER INSPECTION IS REQUIRED.
